ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Superconformal transformations of theN = 2,D = 4, SSYM

Mehta, Mayank R (1987) Superconformal transformations of theN = 2,D = 4, SSYM. In: Pramana, 28 (1). pp. 9-14.

[img] PDF
fulltextb.pdf - Published Version
Restricted to Registered users only

Download (243Kb) | Request a copy
Official URL: http://www.springerlink.com/content/5g533r83411523...

Abstract

We obtain the superconformal transformation laws for theN=2,D=4 SSYM. The transformations involve Yang-Mills fields and the corresponding field strength tensor is not constrained to be self antidual. We explicitly demonstrate the closure of the superconformal algebra.

Item Type: Journal Article
Additional Information: Copy right of this article belongs to Elsevier Science.
Keywords: Extended supersymmetry - superconformal symmetry
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 15 Jan 2010 07:29
Last Modified: 19 Sep 2010 05:38
URI: http://eprints.iisc.ernet.in/id/eprint/21764

Actions (login required)

View Item View Item